# SDR UPS03440583

- Difficulty date: April 9, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - LOWER FUSELAGE BULKHEAD ATTACH WEB FOUND CRACKED AT STA 1480 RBL 90 WL 120 ( AS MARKED).     WEB REPAIRED AS PER SRM 51-40-02 FIG.1.
